# SDR HEEA0016759

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: VT42641
- Condition: Failed
- Location: Fuel Level
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEVEL GAUGE SUPPLY SIDE INDICATION OFF.
